Children’s Advil is Being Recalled for Fear of Possible Overdose


A recall is happening right now on Bubblegum Flavored Children’s Advil. There was a mislabeling on the dosage cup that was marked with teaspoons, even though the instructions on the label were in millimeters. The company is doing a voluntary recall because of the potential of overdose.


There are certain signs of an ibuprofen overdose that should be known. It can include nausea, vomiting, and blurred vision. If your child was taking the medicine prior to the recall, be on the lookout for any symptoms they may show.

The following details were provided about the product being recalled:

Product Name: Children’s Advil Suspension Bubble Gum Flavored, 4fl oz. Bottle

GTIN #: 3-0573-0207-30-0

Lot #: R51129

Expiration Date: 11/20

This just shows that, even if you are using what most people consider to be an ordinary medicine, it is still important to be cautious with it. Ibuprofen can cause some serious issues if too much of it is taken. If you have any of this recalled product, return it right away to your local pharmacy and you will receive a full refund.



log in

Become a part of our community!

reset password

Back to
log in